# SDR SWIA972345

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 16,783 hours, 23,409 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS COURSE SELECTOR NEEDLE TURNS ON ITS OWN INFLIGHT.  UNABLE TO SELECT AND RETAIN A COURSE.  RETURNED TO FAT.  REPLACED CAPTAINS HCP AND CAPTAINS COURSE SELECTOR.  OPS CHECKS GOOD IAW MM 34-21-00.
